After receiving the first dose of the CCP (Chinese Communist Party) virus, or COVID-19) vaccine, a 25-year-old man from Ohio, USA, was hospitalized with severe heart inflammation. But, according to The Defender, his mother alleges doctors downplayed the connection between the two events and failed to report his case to the CDC.
It should be noted that the young man in question, Christopher Brenner, was healthy before receiving the first dose of the Moderna vaccine last July 22. However, he then began to develop a fever and chest pain so severe that he could not sleep.
His mother, Deborah Brenner, in an interview with The Defender, confessed to feeling frustrated when cardiologists initially pretended that everything with her son was fine and then refused to acknowledge that the inflammation of his heart (myocarditis) was caused by the vaccine.
Deborah relates that her son went to a clinic, and the doctors performed some tests in the emergency room where they found high levels of troponin.
Troponin, a protein, usually is undetectable in healthy people who are not having a heart attack or experiencing myocarditis.
These proteins are secreted when the myocardium is damaged, such as with a heart attack. Therefore, the more damage that occurs to the heart, the more troponin in the bloodstream.
Deborah asked the nurse if her son might be experiencing heart problems from the vaccine.
“One of the ER nurses mentioned it could be myocarditis from the vaccine, but everyone else played it down like it was serious—but wasn’t a big deal,” Brenner said. “When his numbers jumped higher, that’s when it became more serious,” she added.
When the nurses took Christopher’s troponin level a second time, it was higher, so they kept him in overnight.
“[This night] We saw the internist who diagnosed my son with myocarditis and said it was a reaction to the vaccine,” Brenner said. “The internist explained that one type of inflammation is around the heart and one is inside the heart—and Christopher’s was the type that caused inflammation inside the heart.”
Severe myocarditis can permanently damage the heart muscle and possibly cause heart failure.
According to the “National Organization for Rare Disorders,” myocarditis can result from infections, but “most commonly, myocarditis is the result of the body’s immune reaction to the initial damage to the heart.”
After observing Christopher overnight the next morning, his team of caregivers tested his troponin level a third time and found it to be even higher. Christopher was transported by ambulance to St. Vincent’s Hospital in Toledo as his troponin levels continued elevating.
“I started freaking out because they were acting like it was no big deal. I said there is something wrong because his numbers should not be going up like that. And they wouldn’t do anything to try and figure out what was going on. They just played it all down,” Deborah said.
She further charged that Toledo cardiologists were totally against linking myocarditis to the vaccine. “They didn’t want to talk about it and simply said their numbers would go back down,” she said.
After four days of being hospitalized and treated with anticoagulants and beta-blockers, Christopher was discharged. The discharging physician told Deborah that he didn’t know why the other doctors didn’t want to admit that her son’s reaction was caused by the vaccine.
“Everybody has allergic reactions and your son just had an allergic reaction to the vaccine,” he said. “I can’t sit here and tell you 100% that the vaccine is the cause but the fact that he got the vaccine and days later started having issues—something was going on.”
Ms. Brenner said no one reported her son’s adverse reaction to the Centers for Disease Control (CDC) and the Vaccine Adverse Event Reporting System (VAERS).
According to the CDC, health care providers are legally required to report adverse events following vaccines.
Deborah said she filed a report on behalf of her son (VAERS temporary ID 601231).
Christopher, who is now recovering, had already contracted the CCP virus in December but thought getting the vaccine was “the right thing to do.” But, like her and her husband, his mother said that they were influenced by the mainstream media instilling in them that other people could die if they didn’t get vaccinated.
Association between mRNA and myocarditis
During a meeting on Wednesday, June 23, the Centers for Disease Control and Prevention (CDC) acknowledged an association of the COVID mRNA vaccine with cardiac inflammation, which occurs primarily in young people. Therefore, the vaccines should carry a warning statement.
At that time, more than 1,200 cases of a rare disease of heart inflammation were reported in 16–24-year-olds who received the Pfizer or Moderna vaccine with questionable messenger RNA (mRNA) technology.
Dr. Robert Malone, the developer of the mRNA technology in several coronavirus vaccines, expressed grave doubts about vaccinating people under the age of 18. On the Tucker Carlson show, he criticized how the CDC informs people about the risks of getting vaccinated when there is still not enough or properly organized data to back up their claims.
This technology is used in COVID vaccines from Pfizer, Moderna, and Johnson & Johnson Laboratories.
According to the latest VAERS data, 2,018 reports of myocarditis and pericarditis were reported following COVID vaccines, with 1,275 cases attributed to Pfizer, 667 cases to Moderna, and 71 cases to the Johnson & Johnson vaccine.